(navigation image)
Home American Libraries | Canadian Libraries | Universal Library | Community Texts | Project Gutenberg | Children's Library | Biodiversity Heritage Library | Additional Collections
Search: Advanced Search
Anonymous User (login or join us)
Upload

View the book

item image

Read Online
(2.0 M)PDF (Jstor.org)
(51.6 K)EPUB
Kindle
Daisy
(43.1 K)Full Text
(385.6 K)DjVu


All Files: HTTPS

Help reading texts

Resources

Bookmark

The General Theory of Linear q-Difference Equations (April 1, 1912)



fullscreen
Author: Carmichael, R. D.
Volume: 34
Publisher: American Journal of Mathematics
Language: English
Book contributor: JSTOR
Collection: jstor_amerjmath; jstor_ejc; additional_collections

Description

"The General Theory of Linear q-Difference Equations" is an article from American Journal of Mathematics, Volume 34.

View more articles from American Journal of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2369887


See also: JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]


Be the first to write a review
Downloaded 31 times
Reviews

Selected metadata

Identifier: jstor-2369887
Article-type: research-article
Imagecount: 23
Issn: 00029327
Journalabbrv: amerjmath
Journaltitle: American Journal of Mathematics
Mediatype: texts
Pagerange: 147-168
Source: http://www.jstor.org/stable/10.2307/2369887
Identifier-access: http://archive.org/details/jstor-2369887
Identifier-ark: ark:/13960/t80k3v245
Ppi: 300
Ocr: ABBYY FineReader 8.0